Virginia, 2019Winter Storm and Winter Weather in Virginia, January 12 to 13, 2019
January 12 to 13, 2019 · NWS LWX · 28 events in 28 counties and zones
A low pressure system developed across the south central United States during the daylight hours of January 12th as high pressure was positioned over the northeastern United States and southeastern Canada. The low pressure system then tracked into the southeastern United States during the overnight hours of January 12th and moved northeastward offshore near the Outer Banks of North Carolina…
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system developed across the south central United States during the daylight hours of January 12th as high pressure was positioned over the northeastern United States and southeastern Canada. The low pressure system then tracked into the southeastern United States during the overnight hours of January 12th and moved northeastward offshore near the Outer Banks of North Carolina through the day of January 13th. Widespread accumulating snow affected northern and central Virginia, with the highest totals in northern Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jan 12, 10:11 AM EST, 4 hours 49 minutes earlier.
Area forecast discussion, Jan 12, 10:11 AM EST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1011 AM EST Sat Jan 12 2019
.SYNOPSIS...
Low pressure will track through the Gulf Coast States through
this evening while surface high pressure to our north extends
into our area. The low will transfer its energy to a coastal low
late tonight and the coastal low will move off the Mid-Atlantic
Coast Sunday. An upper-level low will pass through the area
Sunday night and high pressure will return for the early and
middle portions of next week. A cold front will pass through the
area late Wednesday and an upper-level disturbance will pass
through Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High pressure over New England will continue to extend south
into the Mid-Atlantic today while low pressure tracks through
the Plains and into the Gulf Coast States. Closed off upper-
level low pressure will track into the Midwest today, but it
will begin to shear apart as it runs into a confluence zone
upstream.
Shortwave energy and a jetmax well ahead of the upper-level low
will move into our area late this morning into this afternoon.
Also, the low and mid-level flow is expected to back to the
southwest in response to the surface low and upper-level low
tracking closer to our area. Warm and moist air will overrun
colder air near the surface, and lift from the shortwave energy
and jetmax should be enough for cause precipitation to break out
late this morning in the Potomac Highlands and then this
afternoon across most other locations. The high to the north
will supply plenty of cold air, so the p-type will be snow.
Start time will be a little tricky, because the band of snow
will be driven primarily through mid-level forcing late this
morning and early afternoon and most likely located over
northern Virginia into the Potomac Highlands. However, snow will
fill in across the rest of the area as overrunning increases as
well, most likely mid to late afternoon into the early evening
hours.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
Shortwave energy and overrunning will continue tonight as the
upper-level low continues to shear apart and track east. The
surface low will track through the Gulf Coast States before
transferring its energy to a coastal low off the North and South
Carolina Coast by morning. The mid-level forcing will be
stronger, which is evident in most guidance, so a steadier snow
is expected across the entire area. There may be just enough
warm air to mix in aloft for snow to mix with sleet and freezing
rain overnight across portions of central Virginia. Also,
rain/sleet may also mix in across extreme southern Maryland
(southern St Marys County). Otherwise, snow is expected across
other locations.
Coastal low pressure will move offshore Sunday, but the sheared
upper-level system will pass through our area late Sunday into
Sunday night. A steady snow associated with the coastal low will
continue into Sunday morning before gradually tapering off to
light snow and flurries during the afternoon. However, another
period of steadier snow is possible late Sunday into Sunday
night as the upper-level low passes through the area. The best
chance for snow appears to be near and to the south/west of the
Potomac River. Additional accumulations should be light, but it
may be enough to cause additional problems on untreated
surfaces.
As for headlines, did upgrade the advisory to a warning for the
northern Shenandoah Valley and the Washington Metropolitan area.
Am concerned that east-west oriented banding may cause locally
higher amounts across these areas. Frontogenetical forcing
increases as the low passes by to the south late tonight into
Sunday morning, and looking at the 00z nam bufkit, did notice
the Eqivalent Potential Temperatures nearly neutral with height
for a period between 06 and 12z along with slightly negative EPV
and Frontogenetical forcing that lines up, suggesting that CSI
banding is possible. For the mid-morning update, did not yet
make any headline changes or forecast changes. That having been
said, guidance continues to trend heavier, so it is quite
possible an additional upgrade of headlines and forecast totals
could be in the offing. Latest NAM and SREF are QUITE snowy
(notably snowier than our forecast), but would like to see a bit
more support to them before making adjustments.
Still also want to point out that there is still uncertainty
regarding the placement and location of any banding
precipitation and also with the track of the low. Any slight
change in either direction will have an impact on snowfall
totals. Having that been said, there will be impact from snow
across the entire CWA tonight into Sunday.
High pressure will return later Sunday night through Monday,
bringing dry and seasonably chilly conditions.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
High pressure will build overhead for Tuesday and Tuesday night
leading to dry and quiescent conditions.
A northern stream system will then move through the Great Lakes
and into New England on Wednesday. While this will largely
remain north of the area, its attendant cold front will approach
and cross into the area Wednesday afternoon and evening. While
moisture starved, some upslope/terrain-driven snow showers over
the higher terrain are possible with frontal passage. Surface
high pressure will briefly build north of the region behind it.
A fast moving system may then eject eastward out of the Plains
states, approaching the region Thursday into Friday. This will
lead to the next chance of precipitation.
Temperatures for much of next week will be near seasonable
levels with highs in the 40s and lows in the 20s.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
Snow will overspread the terminals this afternoon into early
this evening. IFR conditions are expected in snow. The steadiest
snow is expected tonight into Sunday morning. Snow will
gradually taper off later Sunday morning into Sunday afternoon.
However, another period of snow is possible Sunday night,
especially across the western terminals. Snowfall accumulations
will impact the area late today into Sunday. Additional snowfall
accumulation is possible Sunday night.
High pressure will bring VFR conditions for Monday.
Likely VFR Tuesday and Wednesday with high pressure on Tuesday
giving way to a mainly dry cold frontal passage late Wednesday.
&&
.MARINE...
High pressure will wedge into the waters today, but low pressure
will pass by to the south late tonight through Sunday. A Small
Craft Advisory is in effect for the middle portion of the Bay
Sunday, and a Small Craft Advisory may be needed for portions of
the waters Sunday night and Monday. High pressure will build
overhead Monday night.
Sub-SCA conditions expected Tuesday with surface high pressure. SCA
conditions then become possible on Wednesday with gusty winds
developing as a front crosses the waters.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Winter Storm Warning from 4 PM this afternoon to 1 PM EST
Sunday for DCZ001.
MD...Winter Storm Warning from 4 PM this afternoon to 1 PM EST
Sunday for MDZ013-016-504.
Winter Weather Advisory until 4 AM EST Sunday for MDZ501-502.
Winter Weather Advisory from 4 PM this afternoon to 7 AM EST
Sunday for MDZ003>005-503-505-506.
Winter Weather Advisory from 7 PM this evening to 10 AM EST
Sunday for MDZ006-011-014-507-508.
Winter Storm Warning from 7 PM this evening to 1 PM EST Sunday
for MDZ017-018.
VA...Winter Storm Warning until 1 PM EST Sunday for VAZ025>031-503-
504-507-508.
Winter Storm Warning from 4 PM this afternoon to 1 PM EST
Sunday for VAZ036>040-050>057-501-502-505-506.
WV...Winter Storm Warning until 1 PM EST Sunday for WVZ055-501-502-
505-506.
Winter Weather Advisory until 4 AM EST Sunday for WVZ050>053-
503-504.
MARINE...Small Craft Advisory from 6 AM to 6 PM EST Sunday for
ANZ532>534-537-540>543.
&&
SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...BJL/RCM
LONG TERM...MM
AVIATION...BJL/MM
MARINE...BJL/MMHazardous weather outlook, Jan 12, 1:08 PM EST, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
108 PM EST Sat Jan 12 2019
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-131815-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
108 PM EST Sat Jan 12 2019
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...This Afternoon and Tonight
A Winter Storm Warning is in effect from this afternoon through
tonight for the Washington Metropolitan area as well as southern
portions of the Baltimore metropolitan area, southern Maryland
and the Virginia Piedmont. A Winter Weather Advisory is in effect
for the northern portions of the Baltimore metropolitan area.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The Winter Storm Warning continues until 6 PM Sunday and the
Winter Weather Advisory continues until 10 AM Sunday.
.SPOTTER INFORMATION STATEMENT...
Please report snowfall amounts to the National Weather Service.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-131815-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
108 PM EST Sat Jan 12 2019
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...This Afternoon and Tonight
A Winter Storm Warning is in effect for the entire area this
afternoon and tonight. Significant snowfall is expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
A Winter Storm Warning continues until 6 PM Sunday.
.SPOTTER INFORMATION STATEMENT...
Please report snowfall amounts to the National Weather Service.
Winter Storm, Rockingham
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Rockingham forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.481, -78.872 (the zone’s center; the record gives no point)
Snowfall amounts of 3 to 6 inches were observed across Rockingham County, with 5.2 inches being reported near Massanutten.
Winter Storm, Madison
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Madison forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.414, -78.279 (the zone’s center; the record gives no point)
Snowfall amounts of 5 to 8 inches were observed across Madison County, with 7.0 inches being reported near Criglersville.
Winter Storm, Culpeper
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Culpeper forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.486, -77.956 (the zone’s center; the record gives no point)
Snowfall amounts of 5 to 9 inches were observed across Culpeper County, with 8.5 inches being reported near Rixeyville.
Winter Storm, Southern Fauquier
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Southern Fauquier forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.739, -77.809 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 8 inches were observed across southern Fauquier County, with 8.3 inches being reported near Opal.
Winter Storm, Prince William
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Prince William forecast zone
- Reported by
- Trained Spotter
Snowfall amounts of 6 to 9 inches were observed across Prince William County, with 9.1 inches being reported near Woolsey.
Winter Storm, Orange
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Orange forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.246, -78.013 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 8 inches were observed across Orange County, with 7.2 inches being reported near Barboursville.
Winter Storm, Northern Virginia Blue Ridge
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Northern Virginia Blue Ridge forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.573, -78.412 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 8 inches were observed across the Northern Virginia Blue Ridge, with 6.2 being reported near Panorama.
Winter Storm, Frederick
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Frederick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.195, -78.213 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 10 inches were observed across Frederick County, with 10.5 being reported near Winchester.
Winter Storm, Shenandoah
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Shenandoah forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.858, -78.571 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 8 inches were observed across Shenandoah County, with 8.0 being reported near Clary.
Winter Storm, Warren
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Warren forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.909, -78.207 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 8 inches were observed across Warren County, with 8.1 being reported near Karo.
Winter Storm, Northern Fauquier
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Northern Fauquier forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.739, -77.809 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 10 inches were observed across Northern Fauquier County, with 9.5 being reported near Broken Hill.
Winter Storm, Clarke
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Clarke forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.112, -77.997 (the zone’s center; the record gives no point)
Snowfall amounts of 7 to 9 inches were observed across Clarke County, with 8.0 inches reported near Berryville.
Winter Storm, Western Loudoun
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Western Loudoun forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.091, -77.636 (the zone’s center; the record gives no point)
Snowfall amounts of 7 to 11 inches were observed across western Loudoun County, with 10.8 inches reported near Purcellville.
Winter Storm, Eastern Loudoun
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Eastern Loudoun forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.091, -77.636 (the zone’s center; the record gives no point)
Snowfall amounts of 7 to 11 inches were observed across eastern Loudoun County, with 11.4 inches reported near Leesburg.
Winter Storm, Fairfax
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Fairfax forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.841, -77.291 (the zone’s center; the record gives no point)
Snowfall amounts of 8-12 inches were observed across Fairfax County, with 12.0 inches reported near Tysons Corner.
Winter Storm, Spotsylvania
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Spotsylvania forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.244, -77.558 (the zone’s center; the record gives no point)
Snowfall amounts of 3 to 6 inches were observed across Spotsylvania County, with 6.0 inches reported near Fredericksburg.
Winter Storm, Stafford
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Stafford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.421, -77.457 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 8 inches were observed across Stafford County, with 7.4 inches reported near Brooke.
Winter Storm, King George
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- King George forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.274, -77.156 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 8 inches were observed across King George County, with 7.0 inches reported near Jersey.
Winter Storm, Greene
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Greene forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.298, -78.467 (the zone’s center; the record gives no point)
Snowfall amounts of 4 to 7 inches were observed across Greene County.
Winter Storm, Rappahannock
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Rappahannock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.685, -78.159 (the zone’s center; the record gives no point)
Snowfall amounts of 6 to 8 inches were observed across Rappahannock County, with 8.0 inches reported near Sperryville.
Winter Weather, Western Highland
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Western Highland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.362, -79.568 (the zone’s center; the record gives no point)
Snowfall amounts of 4 to 6 inches were observed across western Highland County, with 5.3 inches being reported near Mill Gap.
Winter Weather, Eastern Highland
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Eastern Highland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.362, -79.568 (the zone’s center; the record gives no point)
Snowfall amounts of 4 to 6 inches were observed across eastern Highland County.
Winter Weather, Augusta
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Augusta forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.109, -78.974 (the zone’s center; the record gives no point)
Snowfall amounts of 3 to 5 inches were observed across Augusta County, with 4.1 inches measured near Staunton.
Winter Weather, Central Virginia Blue Ridge
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Central Virginia Blue Ridge forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.879, -79.034 (the zone’s center; the record gives no point)
Snowfall amounts of 3 to 5 inches were observed across the Central Virginia Blue Ridge.
Winter Storm, Page
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Page forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.620, -78.484 (the zone’s center; the record gives no point)
Snowfall amounts of 4 to 6 inches were observed across Page County.
Winter Weather, Albemarle
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Albemarle forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.029, -78.477 (the zone’s center; the record gives no point)
Snowfall amounts of 3 to 5 inches were observed across Albemarle County, with 4.8 inches measured near Charlottesville.
Winter Weather, Nelson
- When
- January 12, 3:00 PM EST to January 13, 11:59 PM EST
- Where
- Nelson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.787, -78.887 (the zone’s center; the record gives no point)
Snowfall amounts of 3 to 5 inches were observed across Nelson County.
Winter Storm, Arlington
- When
- January 12, 5:00 PM EST to January 13, 11:59 PM EST
- Where
- Arlington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.855, -77.106 (the zone’s center; the record gives no point)
Snowfall amounts of 10 to 12 inches were observed across Arlington County, with 12.1 inches being reported near Barcroft.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Virginia, January 12 to 13, 20191 death · 2 injured · $75,000 · 27 events
- Rip Current in California, January 12, 20191 death · 1 event
- Winter Storm and Winter Weather in North Carolina, January 12 to 13, 2019$225,000 · 9 events
- Winter Storm and Winter Weather in Ohio, January 12 to 13, 201929 events
- Winter Storm in Virginia, January 12 to 14, 201924 events
- Heavy Snow and Winter Weather in Indiana, January 12, 201922 events
- Winter Storm and Winter Weather in Maryland, January 12 to 14, 201918 events
- Ice Storm in North Carolina, January 12 to 13, 201916 events
- Winter Storm in Nebraska, January 12, 201911 events
- Winter Storm and Winter Weather in West Virginia, January 12 to 13, 201911 events
- Winter Storm and Winter Weather in New Jersey, January 12 to 14, 201911 events
- Winter Storm in North Carolina, January 12 to 13, 20199 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 800754, 800756, 800758, 800759, 800760, 800761, 800764, 800766, 800767, 800771, 800772, 800775, 800776, 800778, 800779, 800780, 800782, 800783, 800784, 800786, 800802, 800803, 800804, 800805, 800806, 800808, 800809, 800753.